Graduate studies at Western
|Abstract||The topological semantics for modal logic interprets a standard modal propositional language in topological spaces rather than Kripke frames: the most general logic of topological spaces becomes S4. But other modal logics can be given a topological semantics by restricting attention to subclasses of topological spaces: in particular, S5 is logic of the class of almost discrete topological spaces, and also of trivial topological spaces. Dynamic Topological Logic (DTL) interprets a modal language enriched with two unary temporal connectives, next and henceforth. DTL interprets the extended language in dynamic topological systems: a DTS is a topological space together with a continuous function used to interpret the temporal connectives. In this paper, we axiomatize four conservative extensions of S5, and show them to be the logic of continuous functions on almost discrete spaces, of homeomorphisms on almost discrete spaces, of continuous functions on trivial spaces and of homeomorphisms on trivial spaces.|
|Keywords||No keywords specified (fix it)|
|Categories||categorize this paper)|
|Through your library||Only published papers are available at libraries|
Similar books and articles
Paul Bankston (1990). Taxonomies of Model-Theoretically Defined Topological Properties. Journal of Symbolic Logic 55 (2):589-603.
B. Konev, R. Kontchakov, F. Wolter & M. Zakharyaschev (2006). On Dynamic Topological and Metric Logics. Studia Logica 84 (1):129 - 160.
Philip Kremer (2010). The Modal Logic of Continuous Functions on the Rational Numbers. Archive for Mathematical Logic 49 (4):519-527.
David Fernández-Duque (2011). Dynamic Topological Logic Interpreted Over Minimal Systems. Journal of Philosophical Logic 40 (6):767-804.
Jörg Flum & Juan Carlos Martinez (1988). On Topological Spaces Equivalent to Ordinals. Journal of Symbolic Logic 53 (3):785-795.
Guram Bezhanishvili, Leo Esakia & David Gabelaia (2005). Some Results on Modal Axiomatization and Definability for Topological Spaces. Studia Logica 81 (3):325 - 355.
Andrzej W. Jankowski (1986). Some Modifications of Scott's Theorem on Injective Spaces. Studia Logica 45 (2):155 - 166.
Added to index2009-01-28
Total downloads8 ( #131,868 of 739,396 )
Recent downloads (6 months)1 ( #61,680 of 739,396 )
How can I increase my downloads?